| Model Number |
RBY4C0305-B |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the common carotid artery using ruby coils.During the procedure, while the physician was coiling a ruby coil into one of the feeder vessels of the aneurysm, the proximal end of the ruby coil was inadvertently kinked.Therefore, the ruby coil was removed.The procedure was completed using another ruby coil.There was no report of an adverse effect to the patient.